# SDR CALA0100748

- Difficulty date: August 8, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 46,766 hours, 24,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN CENTER FLOOR SUPPORT CORRODED AT STA 727D, RBL 18.  A NEW SUPPORT AND REPAIR ANGLES WERE INSTALLED IAW SRM 51-20-01.
